# SDR FDEA201004191233

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC0502503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; INBD HINGE LOCATION NR 4 BORE IS CORRODED.  REMOVED BUSHING.  VERIFIED BORE DIAMETER.  REMOVED CORROSION.  ETCHED BORE.  FLAP-PEENED BORE.  CAD PLATED BORE.  PRIMED BORE.  MATERIAL ID FOR REPAIR BUSHING.    MACHINED REPLACEMENT BUSHING.  CAD PLATED REPLACEMENT BUSHING.  INSTALLED BUSHING.  MACHINED BUSHING TO FINAL DIAMETER IAW CMM 57-44-08, REP   1-1.
